Toeplitz Operators Defined by Sesquilinear Forms: Bergman Space Case
Artikel i vetenskaplig tidskrift, 2016

© 2016, Springer Science+Business Media New York. The definition of Toeplitz operators in the Bergman space [InlineMediaObject not available: see fulltext.] of square integrable analytic functions in the unit disk in the complex plane is extended in such a way that it covers many cases where the traditional definition does not work. This includes, in particular, highly singular symbols such as measures, distributions, and certain hyperfunctions. Bibliography: 22 titles.

Författare

Grigori Rozenblioum

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

N. Vasilevski

Centro de Investigacion y de Estudios Avanzados (CINVESTAV)

Journal of Mathematical Sciences

1072-3374 (ISSN)

Vol. 213 4 582-609

Ämneskategorier

Matematik

DOI

10.1007/s10958-016-2726-0

Mer information

Skapat

2017-10-08